[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
Vasovagal and fluids, vv and moods
From: Denise in San Diego
Any fluids that replace the salt in your body really seem to help. V-8 is really salty and I drink it when I start to feel lightheaded.
Has anyone else noticed that VV is much worse when you're sad?
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007